Functional dependencies in relational databases: a lattice point of view

Demetrovics, János and Libkin, L. and Muchnik, IB (1992) Functional dependencies in relational databases: a lattice point of view. DISCRETE APPLIED MATHEMATICS, 40 (2). pp. 155-185.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 12:37
Last Modified: 11 Dec 2012 12:37
URI: http://eprints.sztaki.hu/id/eprint/143

Update Item Update Item